# SDR HNAA2021061400259

- Difficulty date: May 25, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145156
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH ENGINE UPPER COWLING OTBD LONGERON UNDER AFT HINGE FITTING ... SEE NRTC# E862591 FOR REPLACEMENT OF LH ENGINE UPPER COWLING OUTBD LONGERON.
